Prof. Linda Wastila Gives Testimony on Vaxx-Induced Myocarditis: “I Am Stunned When I Hear People Dismiss Myocarditis as an Acceptable Side-Effect, Especially for Young People”

Prof. Linda Wastila Gives Testimony on Vaxx-Induced Myocarditis: “I Am Stunned When I Hear People Dismiss Myocarditis as an Acceptable Side-Effect, Especially for Young People”

By London Times

Dr. Linda Wastila, Professor at the University of Maryland Baltimore School of Pharmacy, gave her testimony during a three-hour panel discussion hosted by U.S. Senator Ron Johnson on 3 November in Washington D.C. The expert panel included doctors and medical researchers who treat Covid injection injuries and they were joined by patients who have experienced adverse events to Covid injections.

Prof. Wastila has conducted policy and epidemiological research focusing on intended and unintended outcomes of clinical and policy interventions involving medications and their safety over the past 30 years.  She and several colleagues, including Dr. Peter Doshi, formed a group – Coalition Advocating for Adequately Licensed Medicines (“CAALM”) – and in June they submitted a petition to the U.S. Food and Drug Administration (“FDA”) regarding the experimental Covid injections.

Their petition made several requests including: the FDA require manufacturers to submit data from completed Phase III trials; the FDA require a more thorough assessment of spike proteins produced in-situ by the body following vaccination and demand manufacturers complete proper biodistribution studies; and asked for data demonstrating a thorough investigation of all serious adverse events reported to pharmacovigilance systems.

Prof. Wastila gave an opening statement at the start of the expert panel discussion.

In her second statement Prof. Wastila spoke about the science of vaccine safety.  “Unless you are dealing with an inert substance every product has side-effects and the Covid-19 vaccines are no exception,” she said.

“The timeline for noticing, researching and establishing harm is slow.  Take myocarditis. It took four months into Israel’s vaccination campaign to recognise this side effect – that’s despite the fact that myocarditis generally strikes within days of dosing, particularly the second dose.  So, people were experiencing these ‘side-effects’ for months before officials acknowledged the vaccines as cause.”

“I am stunned when I hear people dismiss myocarditis as an acceptable side effect, especially for young people because myocarditis is a life threatening and a life disabling condition,” said Prof. Wastila.


Expert Panel on Medical Mandates and Vaccine Injuries, Washington D.C., 3 November 2021 – Testimony Prof. Dr. Linda Wastila

United Kingdom (“UK”) response to Vaccine-Induced Myocarditis

In June, the UK Medicines and Healthcare products Regulatory Agency (“MHRA”) published a statement stating that myocarditis and pericarditis happen rarely in the general population, and it is estimated that in the UK there are about 6 new cases of myocarditis per 100,000 patients per year and about 10 new cases of pericarditis per 100,000 patients per year.

The MHRA’s statement continued: “There has been a recent increase in reporting of these events in particular with the Pfizer/BioNTech and Moderna vaccines, with a consistent pattern of cases occurring more frequently in young males and shortly after the second dose of the vaccines. These reports are extremely rare, and the events are typically mild.”

What is not clear is what the MHRA defines as a “patient.” For example, are all Covid injection recipients classed as “patients”?

Public Health England (“PHE”) published a statement on 26 August 2021 regarding myocarditis / pericarditis following “Covid-19 vaccination” in which it clarifies a “patient” is a NHS or hospital admission.

PHE’s statement recognises an association between Covid injections and myocarditis / pericarditis stating: “From analysis of UK and international data, there has been a signal of an increase of cases of myocarditis and pericarditis following vaccination with both Pfizer/BioNTech and Moderna vaccines.”

Without so much as a hint that the PHE or any UK regulatory agencies were investigating myocarditis / pericarditis caused by Pfizer/BioNTech or Moderna “vaccines,” PHE also rules out any possible investigation into AstraZeneca by concluding: “Given the extensive use of AZ vaccine in the UK programme, the cases reported after AZ vaccine are thought to reflect the expected background rate of these conditions.”

UK Government: Information for healthcare professionals on myocarditis and pericarditis following COVID-19 vaccination

What is not clear is what “background rate” PHE is applying.  Does the calculation of the rate depend on identifying who are “patients” to use as the denominator? Are they comparing the myocarditis / pericarditis rates among NHS or hospital admissions from previous years to rates among all Covid injection recipients in 2021 – in other words 80-90% of the population who, we hope, do not all become hospital admissions?

Additional Notes on United States Response to Vaccine-Induced Myocarditis

A FDA briefing document dated 26 October 2021 notes that Pfizer was seeking authorisation for their Covid injection formula be modified for children to include an ingredient that reduces the acidity of blood and is used to stabilise people who have suffered a heart attack.  Why would Pfizer adjust their formula for children?

On 25 June the FDA added a warning to the Pfizer and Moderna Covid injections about possible links to myocarditis and pericarditis. Less than ten days earlier, the MHRA in the UK had quietly done the same.

In a previous article we made reference to a report published on 1 October 2021 titled ‘A Report on Myocarditis Adverse Events in the U.S. Vaccine Adverse Events Reporting System (VAERS) in Association with COVID-19 Injectable Biological Products’ which stated:

“Within 8 weeks of the public offering of COVID-19 products to the 12-15-year-old age group, we found 19 times the expected number of myocarditis cases in the vaccination volunteers over background myocarditis rates for this age group.”

This report has since been “temporarily removed” from ScienceDirect’s website without explanation.

Without further explanation, it has also been entirely withdrawn from PubMed, NCBI, BibSonomy, Semantic Scholar and only the abstract is still available on Europe PMC (see below).

Rose J, McCullough PA. A Report on Myocarditis Adverse Events in the U.S. Vaccine Adverse Events Reporting System (VAERS) in Association with COVID-19 Injectable Biological Products.

At the World Health Summit Stefan Oelrich, Bayer Pharmaceuticals President, boasted, “we have many reasons to be proud of [life sciences] … I think unprecedented collaboration, transparency but also taking accountability for health across all different sectors and stakeholders.”

Oelrich could not be further from the truth to the extent that he is blatantly lying.  The pharmaceutical companies, governments, regulatory agencies and public health advisors are disregarding their duty of care towards the public.  We need to demand answers and until we get them stop injecting yourself with any of the gene therapy drugs, the so-called “vaccines.”

Further resources:

  • Myocarditis and Pericarditis After Vaccination for COVID-19
  • Myocarditis after BNT162b2 mRNA Vaccine against Covid-19 in Israel
  • Myocarditis on The Exposé
  • Yellow Card Reports Data on UK Column

Original Source: https://www.londontimes.live/health/prof-linda-wastila-gives-testimony-on-vaxx-induced-myocarditis-i-am-stunned-when-i-hear-people-dismiss-myocarditis-as-an-acceptable-side-effect-especially-for-young-people/

Related News

Leave a Reply

Your email address will not be published. Required fields are marked *

ANR Meme Report

with Nadine Roberts

Episode 002

ANR Daily News

View all news

Receive Daily News from our independent media partners